MAUDE Adverse Event Report: Abbott Srl AlinIQ AMS; Calculator/data processing module, for clinical use

Abbott Srl AlinIQ AMS; Calculator/data processing module, for clinical use
Catalog Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed mismatched results and communication timed out errors on the aliniq ams.The customer stated sid (b)(6) (35-year-old female) results (2.55/reactive) were mismatched with sid (b)(6) (42-year-old female) for havab ig results (0.26/nonreactive).The customer stated results were not reported outside of the lab and were processed on the alinity i processing modules.After ams los driver was upgraded from v4.4.0.0 to v4.4.4.0, no further issues were observed.No impact to patient management was reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
AlinIQ AMS
Common Device Name
Calculator/data processing module, for clinical use
Manufacturer (Section D)
Abbott Srl
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
Abbott Srl
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50484394
Report Number3004032053-2026-00006
Device Sequence Number10203156
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public(01)00380740189914(10)2.12
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-48
Device Lot NumberOCN02660-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexUnknown